Authors: Stanković, Miomir 
Marinković, Slađana
Rajković, Predrag
Title: The deformed exponential functions of two variables in the context of various statistical mechanics
Journal: Applied Mathematics and Computation
Volume: 218
Issue: 6
First page: 2439
Last page: 2448
Issue Date: 15-Nov-2011
Rank: M21
ISSN: 0096-3003
DOI: 10.1016/j.amc.2011.07.056
In the recent development in various disciplines of physics, it is noted the need for including the deformed versions of the exponential functions. In last two decades, the Tsallis and Kaniadakis versions have found a lot of applications. In this paper, we consider the deformations which have two purposes. First, we introduce them like beginning of a more general mathematical approach where the Tsallis and Kaniadakis exponential functions are the special cases. Then, we wish to pay attention to the mathematical community that they have a lot of interesting properties from mathematical point of view and possibilities in applications. Really, we will show the differential and difference properties of our deformations which are important for the formation and explanation of continuous and discrete models of numerous phenomena. © 2011 Elsevier Inc. All rights reserved.
Keywords: Difference operator | Differential operator | Exponential function
Publisher: Elsevier

Show full item record


checked on Jun 11, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.